# SDR 2014FA0000575

- Difficulty date: September 29, 2014
- Submitted: September 29, 2014
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 8,622 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Tab
- Part number: 1280514200
- Condition: Out Of Position
- Location: Downlock Switch
- Part time: 8,622 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GREEN LIGHT FOR GEAR DOWN AND SAFE. JACKED AIRCRAFT, FOUND LT MAIN GEAR SWITCH TAB OUT OF PLACE. NO CONTACT WITH TAB FOR SWITCH.  ALSO, NOSE GEAR SWITCH NOT CONTACTING TAB ON NOSE GEAR ACTUATOR. COLLAR LOOSE ALLOWING THE ROTATION OF THE ARM AWAY FROM TAB.  SO THERE WAS NOT CONTACT WITH THE SWITCH.
